# SDR 20010112SG001

- Difficulty date: October 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N508NA
- Make and model: Boeing 757*
- Aircraft serial: 26244
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 82011100
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, FLIGHT ATTTENDANT REPORTED SMOKE IN AFT CABIN.  RETURNED TO DEPARTURE STATION AND MADE AN UNEVENTFUL LANDING.  INVESTIGATION REVEALED NR 2 OVEN IN G4B GALLEY HAD LARGE QUANTITY OF SPILLED FOOD WHICH WAS SMOKING.  OVEN REPLACED, NO FURTHER PROBLEM NOTED.  (M)
